| Catalog Number |
961361 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/21/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the insert trial cracked and broke when inserted.
Additional Manufacturer Narrative
The patient was revised to address pain and high cobalt and chromium levels.It was also reported that it was detected with a periprosthetic fluid collection.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Examination of the returned device confirmed the reported breakage.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.